APS and AIH HEP w/ cirhossis

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

ailsa
Regular Member


Date Joined Nov 2009
Total Posts : 35
   Posted 2/4/2010 6:41 PM (GMT -7)   
I have antiphospholipid syndrom, and +MTHFR-both put me at risk for clots. However, my liver disease has kept my blood thin(INR of 1.2) Now nosebleeds have stopped INR is 1 and I'm concerned again with clots. Most people w/ APS are on coumadin or asa. Worried about bleeding or stroking makes sleep nearly impossible (i did have a subderal hematona in 2005) Anyone out there have APS and liver disease?

hep93
Elite Member


Date Joined Jul 2005
Total Posts : 12014
   Posted 2/4/2010 8:10 PM (GMT -7)   

Not sleeping due to worry is not helping matters, Ailsa.  I can understand your concern, but you have to take what meds you can, work with your doctors, and trust God.  Staying awake worrying what MIGHT happen could actually cause it to happen due to stress, elevated BP due to stress, etc.

Hugs,

Connie


hep93
Forum moderator - Hepatitis
 
"But that was yesterday, and I was a different person then."
Lewis Carroll, Alice in Wonderland


ailsa
Regular Member


Date Joined Nov 2009
Total Posts : 35
   Posted 2/5/2010 12:50 PM (GMT -7)   
I know you are right connie, thanks. You are a kind soul to read and answer all these problems.
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 7:25 AM (GMT -7)
There are a total of 2,732,490 posts in 301,026 threads.
View Active Threads


Who's Online
This forum has 151186 registered members. Please welcome our newest member, debbixij.
277 Guest(s), 10 Registered Member(s) are currently online.  Details
John_TX, imagardener2, Carioke65, mtm3461, Buzzlymeyear, poohcheez, franko63, bdavis, trumpet123, JesperTrottier


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer